# SDR FDEA201510273378

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LE COMPARTMENT LOWER SURFACE AT XOS 1026, FOUND CRACK DURING OTBD SLAT DRIVE CABLE INSPECTION.  REMOVED IAW SRM 51-33-01-0G & SRM 51-35-01-0G.  NEW FORMER FABRICATED IAW DWG ARB2920 REV BB.  NEW FABRICATED FORMER INSTALLED IAW SRM 51-33-01-0G & SRM 51-35-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
